# SDR DALA2023062305087

- Difficulty date: June 18, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 95,114 hours, 20,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1705 SEAT ROW 39ABC & 36GF PATH LIGHT INOP. CORRECTIVE ACTION: FWD TO MEL 33-51-03A, PLACARD INSTALLED "M"PROCEDURES C/W (4819270)
